JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEAR WEINGARTEN HYPERSURFACES IN A UNIT SPHERE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEAR WEINGARTEN HYPERSURFACES IN A UNIT SPHERE
Li, Haizhong; Suh, Young-Jin; Wei, Guoxin;
  PDF(new window)
 Abstract
In this paper, we have considered linear Weingarten hypersurfaces in a sphere and obtained some rigidity theorems. The purpose of this paper is to give some extension of the results due to Cheng-Yau [3] and Li [7].
 Keywords
linear Weingarten hypersurfaces;rigidity theorems;Cheng-Yau differential operator;
 Language
English
 Cited by
1.
LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACE,;

대한수학회보, 2012. vol.49. 2, pp.271-284 crossref(new window)
2.
A MAXIMUM PRINCIPLE FOR COMPLETE HYPERSURFACES IN LOCALLY SYMMETRIC RIEMANNIAN MANIFOLD,;

대한수학회논문집, 2014. vol.29. 1, pp.141-153 crossref(new window)
3.
LINEAR WEINGARTEN HYPERSURFACES IN RIEMANNIAN SPACE FORMS,;;

대한수학회보, 2014. vol.51. 2, pp.567-577 crossref(new window)
1.
Linear Weingarten submanifolds in unit sphere, Archiv der Mathematik, 2016, 106, 6, 581  crossref(new windwow)
2.
On the geometry of linear Weingarten spacelike hypersurfaces in the de Sitter space, Bulletin of the Brazilian Mathematical Society, New Series, 2013, 44, 1, 49  crossref(new windwow)
3.
A new characterization of complete linear Weingarten hypersurfaces in real space forms, Pacific Journal of Mathematics, 2013, 261, 1, 33  crossref(new windwow)
4.
Rotational linear Weingarten surfaces into the Euclidean sphere, Israel Journal of Mathematics, 2012, 192, 2, 819  crossref(new windwow)
5.
LINEAR WEINGARTEN HYPERSURFACES IN A REAL SPACE FORM, Glasgow Mathematical Journal, 2010, 52, 03, 635  crossref(new windwow)
6.
LINEAR WEINGARTEN HYPERSURFACES WITH BOUNDED MEAN CURVATURE IN THE HYPERBOLIC SPACE, Glasgow Mathematical Journal, 2015, 57, 03, 653  crossref(new windwow)
7.
A MAXIMUM PRINCIPLE FOR COMPLETE HYPERSURFACES IN LOCALLY SYMMETRIC RIEMANNIAN MANIFOLD, Communications of the Korean Mathematical Society, 2014, 29, 1, 141  crossref(new windwow)
8.
LINEAR WEINGARTEN HYPERSURFACES IN RIEMANNIAN SPACE FORMS, Bulletin of the Korean Mathematical Society, 2014, 51, 2, 567  crossref(new windwow)
9.
Complete Linear Weingarten Spacelike Hypersurfaces Immersed in a Locally Symmetric Lorentz Space, Results in Mathematics, 2013, 63, 3-4, 865  crossref(new windwow)
10.
On the Gauss map of Weingarten hypersurfaces in hyperbolic spaces, Bulletin of the Brazilian Mathematical Society, New Series, 2016, 47, 4, 1051  crossref(new windwow)
11.
On the geometry of linear Weingarten hypersurfaces in the hyperbolic space, Monatshefte für Mathematik, 2013, 171, 3-4, 259  crossref(new windwow)
12.
LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACE, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 271  crossref(new windwow)
13.
Stability and eigenvalue estimates of linear Weingarten hypersurfaces in a sphere, Journal of Mathematical Analysis and Applications, 2013, 397, 2, 658  crossref(new windwow)
14.
Complete Hypersurfaces with Two Distinct Principal Curvatures in a Space Form, Results in Mathematics, 2015, 67, 3-4, 457  crossref(new windwow)
15.
Complete hypersurfaces with two distinct principal curvatures in a locally symmetric Riemannian manifold, Nonlinear Analysis, 2016, 133, 15  crossref(new windwow)
16.
On the complete linear Weingarten spacelike hypersurfaces with two distinct principal curvatures in Lorentzian space forms, Journal of Mathematical Analysis and Applications, 2014, 418, 1, 248  crossref(new windwow)
17.
CHARACTERIZATIONS OF LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN EINSTEIN SPACETIMES, Glasgow Mathematical Journal, 2013, 55, 03, 567  crossref(new windwow)
18.
Rigidity of linear Weingarten hypersurfaces in locally symmetric manifolds, Mathematische Nachrichten, 2016, 289, 11-12, 1309  crossref(new windwow)
 References
1.
E. Cartan, Familles de surfaces isoparametriques dans les espacesa courbure constante, Ann. Mat. Pura Appl. 17 (1938), no. 1, 177–191

2.
Q. M. Cheng, Hypersurfaces in a unit sphere $S^{n+1}$(1) with constant scalar curvature, J. London Math. Soc. (2) 64 (2001), no. 3, 755–768 crossref(new window)

3.
S. Y. Cheng and S. T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), no. 3, 195–204 crossref(new window)

4.
S. S. Chern, Some new characterizations of the Euclidean sphere, Duke Math. J. 12 (1945), 279–290 crossref(new window)

5.
S. S. Chern, M. do Carmo, and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, Functional Analysis and Related Fields (Proc. Conf. for M. Stone, Univ. Chicago, Chicago, III., 1968) pp. 59–75 Springer, New York, 1970

6.
H. Li, Hypersurfaces with constant scalar curvature in space forms, Math. Ann. 305 (1996), no. 4, 665–672 crossref(new window)

7.
H. Li, Global rigidity theorems of hypersurfaces, Ark. Mat. 35 (1997), no. 2, 327–351 crossref(new window)

8.
K. Nomizu and B. Smyth, A formula of Simons' type and hypersurfaces with constant mean curvature, J. Differential Geometry 3 (1969), 367–377

9.
M. Okumura, Hypersurfaces and a pinching problem on the second fundamental tensor, Amer. J. Math. 96 (1974), 207–213 crossref(new window)

10.
Y. J. Suh, Y. S. Choi, and H. Y. Yang, On space-like hypersurfaces with constant mean curvature in a Lorentz manifold, Houston J. Math. 28 (2002), no. 1, 47–70

11.
Y. J. Suh and H. Y. Yang, The scalar curvature of minimal hypersurfaces in a unit sphere, Commun. Contemp. Math. 9 (2007), no. 2, 183–200

12.
G.Wei, Rigidity theorem for hypersurfaces in a unit sphere, Monatsh. Math. 149 (2006), no. 4, 343–350 crossref(new window)